# SDR P9RA20040034

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 30,552 hours, 13,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, ORD, 4R DOOR SLIDE ARMED LIGHT DOES NOT ILLUMINATE WITH DOOR IN ARMED POSITION.  REPLACED BULB FOR 4R DOOR SLIDE ARM LIGHT.
